# SDR DLM88060404

- Difficulty date: May 17, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 42,274 hours, 32,675 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Weak
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O RETRACTED GEAR RT LIGHT STAYED ON GEAR OPEN LIGHT WAS ILLUMINATED INTERMITTENTLY ALSO HAD AUTO SPOILER FAIL MSG GEAR EXT NORMAL ALL LIGHTS NORMAL EXCEPT STILL HAD SPOILER FAIL MSG.  JACKED A/C, SWUNG GEAR.  ALL INDICATIONS NORMAL.  FOUND RT GEAR DOOR PROX SENSOR WEAK AND WORN BY USING ELDEC NO/GO GAUGES.  REMOVED AND REPLACED RT GEAR DOOR PROX SENSOR PER M/M.  RAN GEAR SEVERAL TIMES, ALL IND NORMAL CKS GOOD PER M/M 32-60-00.
